# SDR C2XA00BT003

- Difficulty date: January 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- Aircraft time: 26,109 hours, 27,740 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3195 - CREW REPORTED RIGHT MLG LIGHT ILLUMINATED WITH FLUCTUATING GREEN SYSTEM PRESSURE DURING CRUISE.  INDICATIONS NORMAL WHEN LANDING GEAR EXTENDED.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE BETWEEN 3023 YP AND RIGHT MLG UNLOCK BOX.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
